# SDR 97ZZZX1288

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N40LP
- Make and model: Bell 206L-1
- Aircraft serial: 45233
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: SM20ACD200A21
- Condition: Defective
- Location: Dc System
- Part time: 238 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELAY REMOVED DUE TO INTERMITTENT OPERATION.
